On the polarization matrix for a perforated strip

Sergey A. Nazarov, Rafael Orive-Illera, María-Eugenia Perez-Martinez

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

We consider a boundary value problem for the harmonic functions in an unbounded perforated strip Π∖ω¯¯¯ , ω being the “Dirichlet hole”, namely a bounded Lipschitz domain of R , where a Dirichlet condition is prescribed. The other boundary conditions are periodicity conditions on the lateral boundary of Π = (0, H) × (−∞, ∞). We study properties of the coefficients of the so-called polarization matrix, while we highlight the dependence of these coefficients on the dimensions of the hole by means of two examples.
Original languageEnglish
Title of host publicationIntegral Methods in Science and Engineering
Subtitle of host publicationAnalytic Treatment and Numerical Approximations
Pages267-281
ISBN (Electronic)9783030160777
StatePublished - 2019

Fingerprint

Dive into the research topics of 'On the polarization matrix for a perforated strip'. Together they form a unique fingerprint.

Cite this